IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1996 >
Volume 22 Number 2 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/604

Title: A Periodic Lotka-Volterra System
Authors: Tsvetkov, D.
Keywords: Periodic Lotka-Volterra System Predator-Prey
Issue Date: 1996
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 22, No 2, (1996), 109p-116p
Abstract: In this paper periodic time-dependent Lotka-Volterra systems are considered. It is shown that such a system has positive periodic solutions. It is done without constructive conditions over the period and the parameters.
URI: http://hdl.handle.net/10525/604
ISSN: 1310-6600
Appears in Collections:Volume 22 Number 2

Files in This Item:

File Description SizeFormat
sjm-vol22-num2-1996-p109-p116.pdf446.51 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback